About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 208701, 9 pages
http://dx.doi.org/10.1155/2014/208701
Research Article

On Properties of Meromorphic Solutions of Certain Difference Painlevé III Equations

School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China

Received 5 November 2013; Accepted 13 January 2014; Published 27 February 2014

Academic Editor: Kwang Ho Shon

Copyright © 2014 Shuang-Ting Lan and Zong-Xuan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We mainly study the exponents of convergence of zeros and poles of difference and divided difference of transcendental meromorphic solutions for certain difference Painlevé III equations.